# SDR USAA950058

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 270-294.5
- Part time: 18,842 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION OF SEAT TRACK, FOUND THREE AREAS, 1 INCH BY .250 INCH, .500 INCH BY .250 INCH, 1 INCH BY 1.25 INCH CORRODED, FWD OF GALLEY SERVICE DOOR BS 270 TO BS 294.5 - 42.0 O/B OF BBL 0.  REPAIRED PER SRM 51-10-2.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
